# SDR RAIA201203250001

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 19,700 hours, 18,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PARKED ON C-PAD IN STL WHEN DURING THE NIGHT AN UNKNOWN PERSON STRUCK THE AIRCRAFT WITH AN UNKNOWN PIECE OF GROUND EQUIPMENT.  DURING THE EARLY MORNING WALK AROUND OF THE AIRCRAFT MAINTENANCE DISCOVERED THE DAMAGE.  THE LEFT SIDE AFT OF THE PASSENGER DOOR HAD A CREASE THAT WAS ABOUT 15' LONG BY ABOUT 4" WIDE AND THE SKIN WAS PUNCTURED.  ONE HOLE WAS ABOUT 5.5" LONG BY 1.75" WIDE.  DAMAGE WAS BETWEEN FRAMES 21-23.  MAINTENANCE REQUESTED AN ETD FROM EMBRAER.  EMBRAER ISSUED ETD 2012-145-004268.  MAINTENANCE REPAIRED THE AIRCRAFT IAW THE ETD BY CUTTING OUT THE DAMAGED SKIN AND INSTALLING A DOUBLER, FILLER, AND REMOVED AND REPLACED SHEAR CLIP.
